|Authors:||Dragović, Vladimir||Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||On integrable potential perturbations of the Jacobi problem for the geodesies on the ellipsoid||Journal:||Journal of Physics A: Mathematical and General||Volume:||29||Issue:||13||First page:||L317||Last page:||L321||Issue Date:||1-Jan-1996||Rank:||M21||ISSN:||0305-4470||DOI:||10.1088/0305-4470/29/13/002||Abstract:||
All integrable mechanical systems describing motion of a particle on an ellipsoid surface in three-dimensional space are described in the class of the Loran polynomial potentials. Two countable families of the basic solutions are obtained. Explicit formulae are given. The limit, when the considered system goes into the billiard system within an ellipse, is analysed, and the results are compared with those obtained previously, in relation to the billiard system.
Show full item record
checked on Jul 17, 2023
checked on Aug 5, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.